Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Midland/Odessa, TX

May 28, 2015Crane County, Pecos County, Upton County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 28, 2015, 5:42 PM CDT for Crane County, Pecos County, Upton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 5:42 PM CDT (22:42 UTC)
Expired
May 28, 2015, 8:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Crane County, TX, Pecos County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2845 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS54 KMAF 282242
FFWMAF
TXC103-371-461-290145-
/O.NEW.KMAF.FF.W.0033.150528T2242Z-150529T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRANE COUNTY IN WEST TEXAS...
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  UPTON COUNTY IN WEST TEXAS...

* UNTIL 845 PM CDT

* AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRANE...
  CRANE COUNTY AIRPORT AND MIDKIFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
LANDRETH DRAW...FIVEMILE CREEK...HIGH LONESOME DRAW...PECOS RIVER...
LEON CREEK...RANKIN DRAW AND COMANCHE CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3165 10178 3109 10200 3111 10273 3165 10266

$$
2 follow-up statements
603 
WGUS74 KMAF 290037
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
737 PM CDT THU MAY 28 2015

TXC103-371-461-290145-
/O.CON.KMAF.FF.W.0033.000000T0000Z-150529T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRANE-PECOS-UPTON-
737 PM CDT THU MAY 28 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
UPTON...NORTH CENTRAL PECOS AND CRANE COUNTIES...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAINFALL ACROSS PORTIONS OF THE WARNED AREA. LOW WATER 
CROSSING AND DRAINAGE AREAS MAY BE EXPERIENCING FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUBBS
CORNER...CRANE COUNTY AIRPORT...MIDKIFF AND CRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
LANDRETH DRAW...FIVEMILE CREEK...HIGH LONESOME DRAW...PECOS RIVER...
LEON CREEK...RANKIN DRAW AND COMANCHE CREEK.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3165 10178 3109 10200 3111 10273 3165 10266

$$
552 
WGUS74 KMAF 290145
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
845 PM CDT THU MAY 28 2015

TXC103-371-461-290155-
/O.EXP.KMAF.FF.W.0033.000000T0000Z-150529T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRANE-PECOS-UPTON-
845 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING HAS EXPIRED FOR UPTON...NORTH CENTRAL
PECOS AND CRANE COUNTIES...

AT 845 PM CDT...THE CONDITIONS LEADING TO THE ISSUANCE OF A FLASH
FLOOD WARNING HAD CEASED...REMOVING THE THREAT OF FLASH FLOODING OVER
THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

&&

LAT...LON 3165 10178 3109 10200 3111 10273 3165 10266

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:19 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 28, 2:19 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT Thu May 28 2015

.DISCUSSION...

Storms are currently developing and moving across the area with some
storms becoming severe.  A Tornado Watch is in effect for the whole
CWA.  There is an abundance of moisture in the atmosphere with CAPE
values up to 4000 J/kg in some areas.  Bulk shear values are also
around 35 kts or higher and mid-level lapse rates are not quite as
impressive as earlier but still good.  Shortwaves are also expected
to move over the area today at the base of an upper level trough
that is moving over the Upper Midwest.  Given these conditions,
expect thunderstorms to continue to develop and move across the CWA
through this evening into the overnight hours.  Some of these storms
may become severe with large hail, damaging winds, and heavy rain
being the main threats although an isolated tornado is possible. The
GFS and ECMWF indicate heavy rain across the eastern half of the CWA
at 06z tonight but the NAM12 only has a little precipitation across
southern portions of Terrell County.  Decided to favor the GFS and
ECMWF and issued a Flash Flood Watch until 10z for the southeastern
Permian Basin and the Lower Trans Pecos. The precipitation is
expected to mostly be out of the area by 12z Friday.

The upper level trough will still be over the Upper Midwest on
Friday and a dryline will be across the Permian Basin and Lower
Trans Pecos by Friday afternoon.  The NAM12 is showing CAPE values
of 3000 to 4000 east of the dryline during the afternoon and
mid-level lapse rates of 8.5+ degrees C/km across most of the CWA.
Bulk shear values do not look as impressive with values only getting
up to 30 kts across a few areas with lesser values elsewhere.  Given
these conditions, thunderstorms with severe weather will be possible
again on Friday although do not expect widespread thunderstorm
development with the models only producing isolated convection.
Temperatures on Friday are expected to warm up to near normal with a
surface trough developing across southeast New Mexico and along/west
of the Upper Trans Pecos.

A cold front associated with the passing upper trough will move into
the area on Saturday.  Increased chances of showers and
thunderstorms are expected along this front as lift over the area
increases.  Heavy rain may be a concern with this precipitation with
great moisture and lift present.  Temperatures will cool on Saturday
by about 10 degrees from the previous day behind the front with the
increase in cloud cover and precipitation.  Rain and storms will
remain possible across the higher terrain on Sunday afternoon as a
result of the front.  Temperatures on Sunday are expected to remain
cool as the surface ridge will be near the area.  Rain chances
will still be present but will significantly decrease Monday through
the middle of next week as an upper ridge builds over the region.
Temperatures will also increase to near normal values during this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 66  91  66  78  /  50  20  50  40
BIG SPRING TX              68  88  66  78  /  70  20  60  50
CARLSBAD NM                60  94  63  81  /  20  10  40  30
DRYDEN TX                  70  91  72  83  /  60  20  30  50
FORT STOCKTON TX           66  94  65  83  /  60  20  30  50
GUADALUPE PASS TX          60  89  59  74  /  10  10  20  30
HOBBS NM                   62  90  61  75  /  40  20  50  30
MARFA TX                   53  89  56  80  /  20  20  20  50
MIDLAND INTL AIRPORT TX    68  89  67  80  /  60  20  50  50
ODESSA TX                  67  89  66  80  /  60  20  50  50
WINK TX                    66  95  68  83  /  40  20  40  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through late tonight FOR THE FOLLOWING ZONES...
      Crane...Ector...Glasscock...Midland...Pecos...Reagan...
     Terrell...Upton.

&&

72/80

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 28, 2:20 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT THU MAY 28 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
220 PM CDT THU MAY 28 2015 /120 PM MDT THU MAY 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON AND
TONIGHT... ESPECIALLY OVER THE PERMIAN BASIN AND TRANS PECOS.  SEVERE
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL... DAMAGING WIND...
AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST
TEXAS AND SOUTHEAST NEW MEXICO UNTIL 8 PM CDT/7 PM MDT. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE... ESPECIALLY OVER THE CENTRAL
PERMIAN BASIN AND LOWER TRANS PECOS. A FLASH FLOOD WATCH IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND.
ANY STORM THAT DEVELOPS MAY HAVE SMALL HAIL...GUSTY WIND...AND
LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND... AND POSSIBLY A TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED NOW ACROSS ALL OF WEST TEXAS AND
SOUTHEAST NEW MEXICO.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 28, 5:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
514 PM CDT THU MAY 28 2015

TXZ048-282245-
SCURRY-
514 PM CDT THU MAY 28 2015

...STRONG THUNDERSTORMS ACROSS EASTERN SCURRY COUNTY THROUGH 600 PM
CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3258 10109 3295 10112 3297 10099 3297 10066
      3296 10065 3287 10065 3259 10066
TIME...MOT...LOC 2213Z 230DEG 14KT 3279 10091

STROBIN
Local storm report, May 28, 5:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             7 E BALMORHEA           30.98N 103.62W
05/28/2015  E0.88 INCH       REEVES             TX   LAW ENFORCEMENT

            HAIL REPORTED BETWEEN MILE MARKERS 212 AND 214 ON
            INTERSTATE 10.

&&

ANDREW.ARNOLD
Special weather statement, May 28, 5:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT THU MAY 28 2015

TXZ058-075-282245-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
517 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 545 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL REEVES COUNTY AT
517 PM CDT...MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3122 10319 3110 10305 3092 10313 3095 10352
      3107 10355
TIME...MOT...LOC 2217Z 258DEG 23KT 3103 10343
Local storm report, May 28, 5:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/28/2015                   ECTOR              TX   SOCIAL MEDIA

            6 INCHES TO 1 FOOT OF WATER OVER THE ROAD AT THE
            INTERSECTION OF WEST COUNTY ROAD AND UNIVERSITY.

&&

ANDREW.ARNOLD
Special weather statement, May 28, 5:26 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU MAY 28 2015

TXZ075-282300-
PECOS-
526 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 600 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 526 PM
CDT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS
STORM.

LAT...LON 3102 10233 3077 10247 3078 10285 3102 10279
TIME...MOT...LOC 2226Z 273DEG 19KT 3090 10271
Special weather statement, May 28, 5:37 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT THU MAY 28 2015

TXZ075-282300-
PECOS-
537 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 600 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF BELDING AT 537
PM CDT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3094 10282 3068 10286 3067 10320 3083 10326
TIME...MOT...LOC 2237Z 254DEG 12KT 3074 10314

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:29 PM CDTTornado WarningMAFPecos, Reeves31 min
May 27, 7:59 PM CDTTornado Warning Tornado observedMAFPecos46 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningMAFGaines47 min
May 27, 8:35 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves55 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningMAFPecos60 min
May 27, 8:55 PM CDTTornado WarningMAFPecos21 min
May 27, 9:00 PM CDTSevere Thunderstorm WarningMAFGaines12 min
May 27, 9:25 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin27 min
May 27, 9:30 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 27, 9:34 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves56 min
May 27, 9:41 PM CDTSevere Thunderstorm WarningMAFPecos41 min
May 27, 10:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 28, 1:04 PM CDTSpecial Weather StatementMAFReeves26 min
May 28, 1:22 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves53 min
May 28, 1:30 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines45 min
May 28, 1:49 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
May 28, 2:01 PM CDTSpecial Weather StatementMAFAndrews29 min
May 28, 2:08 PM CDTFlash Flood WatchMAFCrane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more8 hr
May 28, 2:17 PM CDTSpecial Weather StatementMAFReeves13 min
May 28, 2:20 PM CDTSpecial Weather StatementMAFYoakum25 min
May 28, 2:27 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward63 min
May 28, 2:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 28, 2:46 PM CDTSpecial Weather StatementMAFDawson29 min
May 28, 2:54 PM CDTSpecial Weather StatementMAFAndrews, Dawson21 min
May 28, 3:24 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves66 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson45 min
May 28, 3:40 PM CDTTornado Warning Tornado observedMAFBorden35 min
May 28, 4:00 PM CDTTornado Warning Tornado observedMAFBorden30 min
May 28, 4:17 PM CDTFlash Flood WarningMAFEctor3 hr
May 28, 4:18 PM CDTSpecial Weather StatementMAFReeves27 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry48 min
May 28, 4:31 PM CDTSpecial Weather StatementMAFCrane29 min
May 28, 4:36 PM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 28, 4:40 PM CDTSpecial Weather StatementMAFMidland50 min
May 28, 4:48 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson42 min
May 28, 5:05 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton55 min
May 28, 5:09 PM CDTSpecial Weather StatementMAFUpton51 min
May 28, 5:14 PM CDTSpecial Weather StatementMAFScurry31 min
May 28, 5:17 PM CDTSpecial Weather StatementMAFReeves28 min
May 28, 5:26 PM CDTSpecial Weather StatementMAFPecos34 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson20 min
May 28, 5:37 PM CDTSpecial Weather StatementMAFPecos23 min
May 28, 6:06 PM CDTSpecial Weather StatementMAFGlasscock39 min
May 28, 6:17 PM CDTSpecial Weather StatementMAFPecos28 min
May 28, 6:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos62 min
May 28, 6:29 PM CDTFlash Flood WarningMAFHoward, Mitchell3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.